Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Drinking continuously. Abdominal stiffness. Difficulty passing stool and urine. Taking Liv52. What to do?

Sir ... I m taking alchol from last 8months continuesly . Day before yesterday i find stiffness in my upper and lower abdominal. And its hard to pass stool and urine too. Bt from yesterday stiffness is quit less. And its lil easy to pass stool and urine too. color of stool is black and yellow. And i m taking liv52 ds 2tablet twice in a day . Plz suggest me .. what to do ? And why color of my stool getting black ....abd when i m force to pass stool my lower abdominal pain lil bit.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi. first stop taking alcohol. passage of dark colored stools is called malena-mixture of blood in stools. u might be suffering from alcoholic gastritis. kindly get an upper gi endoscopy done. til then avoid alcohol, any other gastric irritant. take tab rabeprazole 40mg twice a day in empty stomach and syp sucrafil 2tsp twice after food
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor